RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 1, Pages 34–39 (Mi dm623)  

This article is cited in 2 scientific papers (total in 2 papers)

Conditional distribution of the output of memoryless automata with given input characteristics

B. A. Sevast'yanov


Full text: PDF file (414 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:1, 1–6

Bibliographic databases:
UDC: 519.2
Received: 15.06.1993

Citation: B. A. Sevast'yanov, “Conditional distribution of the output of memoryless automata with given input characteristics”, Diskr. Mat., 6:1 (1994), 34–39; Discrete Math. Appl., 4:1 (1994), 1–6

Citation in format AMSBIB
\Bibitem{Sev94}
\by B.~A.~Sevast'yanov
\paper Conditional distribution of the output of memoryless automata with given input characteristics
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 1
\pages 34--39
\mathnet{http://mi.mathnet.ru/dm623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1273231}
\zmath{https://zbmath.org/?q=an:0801.60012}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 1
\pages 1--6


Linking options:
  • http://mi.mathnet.ru/eng/dm623
  • http://mi.mathnet.ru/eng/dm/v6/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Melnikov S.Yu., “O zadache opredeleniya funktsii vykhodov avtomata so sluchainym vkhodom po statistike vstrechaemosti slova v vykhodnoi posledovatelnosti”, Doklady Tomskogo gosudarstvennogo universiteta sistem upravleniya i radioelektroniki, 2011, no. 1, 107–123  elib
    2. N. M. Mezhennaya, V. G. Mikhailov, “On frequencies of elements in multicyclic random sequence modulo 4”, Discrete Math. Appl., 25:6 (2015), 359–365  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:269
    Full text:90
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020